MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 HYDROCOIL DETACHABLE 5MM X 20CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 HYDROCOIL DETACHABLE 5MM X 20CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-480520-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant unexpectedly detached without use of the controller.A snare device was used to remove the coil from the patient.There was no patient injury.

Brand Name
AZUR 18 HYDROCOIL DETACHABLE 5MM X 20CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9625250
Report Number2032493-2020-00011
Device Sequence Number18936950
Product Code HCG
UDI-Device Identifier00812636020501
UDI-Public(01)00812636020501(11)151029(17)201029(10)151029LC2
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/29/2020
Device Model Number45-480520-L
Device Catalogue Number45-480520
Device Lot Number151029LC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2019
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight62